# SDR 05FDEA02930

- Difficulty date: September 15, 2005
- Submitted: September 16, 2005
- Operation: Air carrier
- Aircraft: N464FE
- Make and model: Boeing 727225
- Aircraft serial: 21288
- Aircraft time: 50,574 hours, 35,813 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FWD PIT A/C PLENUM AREA FRAME STA 720E BILGE AREA BETWEEN STRINGER 29R AND STRINGER 28R.  REMOVED CORROSION IAW FX B727 SRM 51-10-6.  FOUND BEYOND LIMITS IAW FX B727 SRM 53-10-1.  REMOVED DAMAGED SECTION IAW FX B727 SRM 51-40-3.  FAB REPAIR ANGLE IAW FX B727 SRM 53-10-4F15.  ALODINED AND PRIMED IAW FX B727 SRM 51-10-2.  PAINTED IAW FX B727 MM 51-20-001-17.  INSTALLED REPAIR ANGLE IAW FX B727 SRM 51-30-2.
